Generalization of Ljapunov’s second method and the investigation of some resonance problems
Doklady Akademii Nauk, Tome 193 (1970) no. 1, pp. 46-49
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_193_1_a10,
author = {M. M. Khapaev},
title = {Generalization of {Ljapunov{\textquoteright}s} second method and the investigation of some resonance problems},
journal = {Doklady Akademii Nauk},
pages = {46--49},
year = {1970},
volume = {193},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_193_1_a10/}
}
M. M. Khapaev. Generalization of Ljapunov’s second method and the investigation of some resonance problems. Doklady Akademii Nauk, Tome 193 (1970) no. 1, pp. 46-49. http://geodesic.mathdoc.fr/item/DAN_1970_193_1_a10/